# SDR UALA2013032201797

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: D13530P
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 25ABC INOPERATIVE.  FOUND LOOSE CEILING PANEL CONNECTOR D13530P, SECURED CONNECTOR.  OP CHECKED GOOD PER MM.
